# SDR SWAA2023062051107

- Difficulty date: May 23, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231YHW LENS EMERGENCY EXIT AT PASSENGER CABIN (1 EA) 2023-334532<[01] REPLACED SIDEWALL PANEL 231YHW LENS EMERGENCY EXIT AT PASSENGER CABIN (1 EA) IAW B737-700-AMM 33-51-01-960-801 STEP C.(4);[02] REPLACED SIDEWALL PANEL 231YHW LENS EMERGENCY EXIT AT PASSENGER CABIN (1 EA) IAW B737-700-AMM 33-51-01-960-801 STEP C.(4)
